MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 72018201
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) was implanted in (b)(6) 2024, then, in (b)(6) 2024, it was found that the pump was difficult to press.After this, in (b)(6) 2024, it was found that the pump did not rebound after pressing, and later tests did not rebound.Finally, during a surgical procedure in 2025, it was determined the device connection was intact and there was water in the balloon, but the pump did not rebound at all, so it was replaced.There were no further patient complications.
 
Additional Manufacturer Narrative
Upon receipt of this inflatable penile prosthesis at our quality assurance laboratory, this device was thoroughly analyzed.Microscopic analysis identified the reservoir krt (kink resistant tubing) tubing at the strain relief appeared crushed/flattened by tool damage, it did not leak, passing the leakage test.Both cylinders were also analyzed; the analysis of the first cylinder detected it had a hole in the proximal end of the cylinder from sharp instrument, this cylinder had wear at fold in the proximal end, middle, and distal end of the cylinder.The second cylinder had wear at fold in the proximal end, middle, and distal end of the cylinder.The cylinders were tested too.The leakage test for first cylinder informed it had a leak from sharp instrument in the proximal end of the cylinder.The second cylinder successfully passed leakage test.The reported allegation of mechanical issue was not confirmed.Based on the information provided, cause not established was selected as the most probable cause for the complaint.
 
Event or Problem Description
It was reported that an inflatable penile prosthesis (ipp) was implanted in may 2024, then, in july, it was found that the pump was difficult to press.After this, in december, it was found that the pump did not rebound after pressing, and later tests did not rebound.Finally, during a surgical procedure in 2025, it was determined the device connection was intact and there was water in the ballon, but the pump did not rebound at all, so it was replaced.There were no further patient complications.

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21701547
Report Number2124215-2025-18767
Device Sequence Number8636530
Product Code JCW
UDI-Device Identifier00878953005676
UDI-Public(01)00878953005676(17)281002(10)1100369794
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72018201
Device Catalogue Number72018201
Device Lot Number1100369794
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age33 YR
Patient SexMale